MAUDE Adverse Event Report: SYNTHES GMBH VERTECEM V+ SYRINGE KIT; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

SYNTHES GMBH VERTECEM V+ SYRINGE KIT; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Catalog Number 03.702.215S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Osteolysis (2377); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: a1: patient id: (b)(6).D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a depuysynthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is being filed after the review of a clinical evaluation report (cer) from a database related research activity (drra): spine tango soa report - tlif.The following complications have been identified: dural lesion, adjacent segment pathology, neurocompression, complication time/intervention, intraoperative, repeat surgery.This is report 2 of 2 for (b)(4).

Brand Name
VERTECEM V+ SYRINGE KIT
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18455170
Report Number8030965-2024-00307
Device Sequence Number12551482
Product Code OAR
UDI-Device Identifier07611819396074
UDI-Public07611819396074
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.702.215S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBX NATURAL FIBER STRIP 2.5CM X 5CM; VERTECEM V+ CEMENT KIT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown